# SDR SCNA20240206028

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 52,597 hours, 22,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR DOOR BRACKET TOO LOOSE GIRT BAR FALLS OFF.   ADJUSTED GRIT BAR HANGER REF AMM 25-66-01.
